# SDR SWAA085396

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 64,386 hours, 57,780 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482515
- Part serial: DA3665
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG INDICATION UNSAFE DURING NORMAL EXTENSION RECYCLED ONCE, NO CHANCE.  MANUALLY EXTENDED RT MLG AND GOT SAFE INDICATION.  REPLACED UPLOCK ACTUATOR PER MM.
